# SDR CALA2022032800800

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737-900ER
- Aircraft serial: 60122
- Aircraft time: 24,496 hours, 8,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 32c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 32ABC DAMAGED. REMOVED AND REPLACED WHITE SEAT MOUNTED LIGHT REF MM 33-51-11. OPS CK OK. VERIFIED INSTALLATION AND OPERATION.
